×

zbMATH — the first resource for mathematics

Large deviations for occupation time profiles of random interlacements. (English) Zbl 1314.60078
Authors’ abstract: We derive a large deviation principle for the density profile of occupation times of random interlacements at a fixed level in a large box of \({\mathbb Z}^d\), \(d \geq 3.\) As an application, we analyze the asymptotic behavior of the probability that atypically high values of the density profile insulate a macroscopic body in a large box. As a step in this program, we obtain a similar large deviation principle for the occupation-time measure of Brownian interlacements at a fixed level in a large box of \({\mathbb R}^d\) , and we derive a new identity for the Laplace transform of the occupation-time measure, which is based on the analysis of certain Schrödinger semigroups.

MSC:
60F10 Large deviations
60G60 Random fields
60K35 Interacting random processes; statistical mechanics type models; percolation theory
60J45 Probabilistic potential theory
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Adams, R.A.: Sobolev Spaces. Academic Press, New York (1975) · Zbl 0314.46030
[2] Billingsley, P.: Convergence of Probability Measures. Wiley, New York (1968) · Zbl 0172.21201
[3] Bolthausen, E; Deuschel, JD, Critical large deviations for Gaussian fields in the phase transition regime. I, Ann. Probab., 21, 1876-1920, (1993) · Zbl 0801.60018
[4] Cerf, R.: Large deviations for three dimensional supercritical percolation. Astérisque 267, Société Mathématique de France (2000) · Zbl 1247.60135
[5] Černý, J; Teixeira, A; Windisch, D, Giant vacant component left by a random walk in a random \(d\)-regular graph, Ann. Inst. Henri Poincaré Probab. Stat., 47, 929-968, (2011) · Zbl 1267.05237
[6] Chen, Z-Q, Gaugeability and conditional gaugeability, Trans. AMS, 354, 4639-4679, (2002) · Zbl 1006.60072
[7] Chen, Z-Q; Song, R, General gauge and conditional gauge theorems, Ann. Probab., 30, 1313-1339, (2002) · Zbl 1017.60086
[8] Chung, K.L., Zhao, Z.: From Brownian Motion to Schrödinger’s Equation. Springer, New York (1995) · Zbl 0819.60068
[9] Dal Maso, G.: An Introduction to \(Γ \)-Convergence. Birkhäuser, Basel (1993) · Zbl 0816.49001
[10] Dembo, A., Zeitouni, O.: Large Deviations Techniques and Applications, 2nd edn. Springer, Berlin (1998) · Zbl 0896.60013
[11] Deuschel, J.D., Stroock, D.W.: Large Deviations. Academic Press, Boston (1989) · Zbl 0705.60029
[12] Drewitz, A., Ráth, B., Sapozhnikov, A.: Local percolative properties of the vacant set of random interlacements with small intensity. Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, also available at arXiv:1206.6635 (2012)
[13] Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes. Walter de Gruyter, Berlin (1994) · Zbl 0838.31001
[14] Glimm, J., Jaffe, A.: Quantum Physics. Springer, Berlin (1981) · Zbl 0461.46051
[15] Grimmett, G.: Percolation, 2nd edn. Springer, Berlin (1999) · Zbl 0926.60004
[16] Krengel, U.: Ergodic Theorems. Walter de Gruyter, Berlin (1985) · Zbl 0575.28009
[17] Lawler, G.F.: Intersections of Random Walks. Birkhäuser, Basel (1991) · Zbl 1228.60004
[18] Li, X., Sznitman, A.S.: A lower bound for disconnection by random interlacements. Electron. J. Probab. 19(17), 1-26 (2014) · Zbl 1355.60035
[19] Parthasarathy, K.R.: Probability Measures on Metric Spaces. Academic Press, New York (1967) · Zbl 0153.19101
[20] Port, S.C., Stone, C.J.: Brownian Motion and Classical Potential Theory. Academic Press, New York (1978) · Zbl 0413.60067
[21] Pinsky, R.G.: Positive Harmonic Functions and Diffusion. Cambridge University Press, Cambridge (1995) · Zbl 0858.31001
[22] Popov, S., Teixeira, A.: Soft local times and decoupling of random interlacements. To appear in J. Eur. Math. Soc. arxiv: 1212.1605 · Zbl 1329.60342
[23] Resnick, S.I.: Extreme Values, Regular Variation, and Point Processes. Springer, New York (1987) · Zbl 0633.60001
[24] Rudin, W.: Functional Analysis. Tata Mc Graw-Hill, New Delhi (1974)
[25] Sidoravicius, V; Sznitman, AS, Percolation for the vacant set of random interlacements, Commun. Pure Appl. Math., 62, 831-858, (2009) · Zbl 1168.60036
[26] Sznitman, A.S.: Brownian Motion, Obstacles and Random Media. Springer, Berlin (1998) · Zbl 0973.60003
[27] Sznitman, AS, On the domination of random walk on a discrete cylinder by random interlacements, Electron. J. Probab., 14, 1670-1704, (2009) · Zbl 1196.60170
[28] Sznitman, AS, Vacant set of random interlacements and percolation, Ann. Math., 171, 2039-2087, (2010) · Zbl 1202.60160
[29] Sznitman, AS, Random interlacements and the Gaussian free field, Ann. Probab., 40, 2400-2438, (2012) · Zbl 1261.60095
[30] Sznitman, AS, An isomorphism theorem for random interlacements, Electron. Commun. Probab., 17, 1-9, (2012) · Zbl 1247.60135
[31] Sznitman, A.S.: On scaling limits and Brownian interlacements. Bull. Braz. Math. Soc., New Ser. 44(4), 555-592 (2013) (Special issue IMPA 60 years) · Zbl 1303.60022
[32] Teixeira, A; Windisch, D, On the fragmentation of a torus by random walk, Commun. Pure Appl. Math., 64, 1599-1646, (2011) · Zbl 1235.60143
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.